# SDR DXTA2024091600537

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- Aircraft time: 2,835 hours, 1,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS HARD TO OPEN AFTER LANDING.  ONCE THE HANDLE IS MOVED TO THE OPEN POSTION IT TAKES APPROX.  30 TO 60 SECONDS TO BE ABLE TO ACTUALLY OPEN THE DOOR.  ONCE THE DOOR IS INITIALLY OPENED THE FIRST TIME AFTER LANDING THE DOOR OPENS AND CLOSES AS IT SHOULD. CORRECTIVE ACTION: OPENED AND CLOSED MAIN CABIN DOOR FROM INSIDE AND OUTSIDE THE AIRCRAFT, OBSERVED A LITTLE EXTRA FORCE IS NEEDED TO LIFT THE HANDLE TO THE OPENED POSITION FROM INSIDE THE AIRCRAFT, INSPECTED DOOR LINKAGES AND HARDWARE, NO DEFECTS NOTED, VERIFIED PROPER RIGGING OF DOOR OPEN AND CLOSING OPERATION. CLEANED AND LUBED GUIDE TRACK AND BEARING ON INNER HANDLE AND ALSO OUTER HANDLE, PERFORMED MULTIPLE DOOR OPENING AND CLOSING CYCLES WITH NO DEFECTS NOTED AT THIS TIME. ALL DONE I.A.W CL650 NM/M CHAP 52-11-00, AND 12-20-04
